# SDR W8PA970194

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD  CARGO, WHILE WORKING NRC FUSELAGE 110, FOUND INTERCOSTAL CRACKED.  REMOVED CRACKED INTERCOSTAL, FABRICATED INTERCOSTAL AND INSTALLED.  (X)
